Heartburn Zyrtec and Dermographism

by Deb
(Pennsylvania, USA)

I have been recently diagnosed with this skin condition called dermographism. I was put on the steroid prednisone for six days and told to take Zyrtec until the new year. Things have improved but anytime that I think I can stop taking the Zyrtec antihistamine medication, small areas of dermographism will flare up on my skin. I have had stomach irritation/heartburn since the beginning and fortunately Zyrtec helps with that problem too. My concern is why the stomach issue? I don't see that as a symptom for dermographism listed anywhere in the literature. I did tell my doctor about it. I am just worried that this may be a sign of a more serious health problem.


Visit the dermatographism symptoms page for more information.

Comments for Heartburn Zyrtec and Dermographism

Click here to add your own comments. Visit this PICTURES OF RASHES PAGE.

Oct 17, 2011
Heartburn with Raised Welts and Burning and Itching
by: Anonymous

I started the raised welts with burning and itching suddenly three days ago. I also have heartburn or a funny feeling in my chest and these symptoms started about the same time. I have been feeling stressed with work and now this. I am going to make an appointment with my doctor to see if she can assure me there is nothing more serious. I have been trying to think what caused this but nothing has changed. I am taking Benadryl but it does not seem to help. I use a lot of Calamine lotion when the itching gets really bad. I am getting sores from scratching, especially in areas I cannot see and do not realize what I have done.


Oct 07, 2010
DERMATOGRAPHISM
by: Sherri

I just found out I have Dermatographism from my OBGYN today. I also have had heart burn and painful stomach. I am so glad (in some ways) that other people have this because I thought I was a FREAK and the only one with this type of skin hives problem. I am going to my regular family doctor tomorrow and see if he knows anything about this skin problem. Did you ever get the symptoms of pins and needles feelings in your skin?

Oct 01, 2010
Me to
by: Cindy

Hi Kay. All I know is that my medications seem to be working well for me. I had a Dermatologist that took one look at me and said that I had Dermatographism. It was fairly easy to diagnose. He put me on anithistamines right away. I am not liking this heartburn feeling, it is pretty uncomfortable. I know my body doesn't like water(showers) but with the medications, I do break out but at least I am not itchy anymore. The hives only last 10 to 15 minutes and thank goodness for that. How are you doing?


Sep 30, 2010
Heartburn with Dermatographism
by: Cindy

I just found out that I have Dermotographism three weeks ago. I have been experiencing heartburn also. I am on three different medications that seem to be helping me. It almost feels like when I have to swallow a pill it kind of settles between my breast bone. I can drink tons of water and it doesn't help. I found when I eat right after, it seems to be better.

Mar 01, 2010
Me Too
by: Kay

I have been having episodes of heartburn after not suffering from this healthy issue for many years. Both the heartburn and the hives started around the same time. I wonder if they are related in any way. I have tried Zantac, but it is not working at all for me. Have you found out any more info?

Click here to add your own comments. Visit this PICTURES OF RASHES PAGE.

Join in and write your own page! It's easy to do. How? Simply click here to return to Dermographism Questions and Answers.

Copyright 2006-2016 healthy-skincare.com

Disclaimer and Privacy Policy